Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On an integral of Marcinkiewicz


Author: Daniel Waterman
Journal: Trans. Amer. Math. Soc. 91 (1959), 129-138
MSC: Primary 26.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0103953-5
MathSciNet review: 0103953
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy and J. E. Littlewood, A maximal theorem with function-theoretic applications, Acta Math. vol. 54 (1930) pp. 81-116. MR 1555303
  • [2] E. Hille and J. D. Tamarkin, On the absolute integrability of Fourier transforms, Fund. Math. vol. 25 (1935) pp. 329-352.
  • [3] J. Marcinkiewicz, Sur quelques intégrales du type de Dini, Ann. Soc. Polon. Math. vol. 17 (1938) pp. 42-50.
  • [4] M. Riesz, Sur les séries conjugées, Math. Z. vol. 27 (1927) pp. 218-244.
  • [5] E. Trombley, Unpublished manuscript.
  • [6] D. Waterman, On functions analytic in a half-plane, Trans. Amer. Math. Soc. vol. 81 (1956) pp. 167-194. MR 0076030 (17:834f)
  • [7] A. Zygmund, On certain integrals, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 170-204. MR 0009966 (5:230b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.00

Retrieve articles in all journals with MSC: 26.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0103953-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society